On twisted polynomial rings. (English) Zbl 0223.16004


16U20 Ore rings, multiplicative sets, Ore localization
16S36 Ordinary and skew polynomial rings and semigroup rings
16D60 Simple and semisimple modules, primitive rings and ideals in associative algebras
16D50 Injective modules, self-injective associative rings
11T06 Polynomials over finite fields
Full Text: DOI


[1] Cozzens, J., Homological properties of the ring of differential polynomials, Bull. Amer. Math. Soc., 76, 75-79 (1970) · Zbl 0213.04501
[2] Faith, C., Lectures on Injective Modules and Quotient Rings (1967), Springer-Verlag: Springer-Verlag Berlin · Zbl 0162.05002
[3] Jacobson, N., The Theory of Rings, (Amer. Math. Soc. Math. Surveys, Vol. 2 (1943), Amer. Math. Soc: Amer. Math. Soc Providence, R. I)
[4] Kaplansky, I., Fields and Rings (1969), University of Chicago Press: University of Chicago Press Chicago, Ill
[5] Lang, S., Algebra (1965), Addison-Wesley: Addison-Wesley Reading, Mass · Zbl 0193.34701
[6] Perlis, S., Theory of Matrices (1952), Addison-Wesley: Addison-Wesley Reading, Mass · Zbl 0046.24102
[7] Rosenberg, A.; Zelinsky, D., On the finiteness of the injective hull, Math. Z., 70, 372-380 (1959) · Zbl 0084.26505
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.